Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Continuous Maps on Digital Simple Closed Curves"
written by Laurence Boxer,
published by Applied Mathematics, Vol.1 No.5, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Common fixed point theorems of Geraghty type contraction maps for digital metric spaces.
2020
[2] Some results of Morse functions in digital images
2020
[3] Persistent homology of graph-like digital images
2020
[4] Digital Lusternik-Schnirelmann Category of Digital Functions
2020
[5] Available online through www. rjpa. info ISSN 2248–9037
2019
[6] MSS_18 is Digitally 18-contractible
2019
[7] Digital Hurewicz Theorem and Digital Homology theory
2019
[8] Fixed point sets in digital topology, 1
2019
[9] EdelsteinType Fixed Point Theorem in Digital Metric Spaces
JASC: Journal of Applied Science and Computations, 2018
[10] Digital Lusternik-Schnirelmann category
2018
[11] Common Fixed Point Results for Compatible Map in Digital Metric Space
2018
[12] Digital topological complexity numbers
2018
[13] Fixed Point Theorems for Digital Contractive Type Mappings in Digital Metric Spaces
International Journal of Mathematics Trends and Technology, 2017
[14] Properties of Digital n-Dimensional Spheres and Manifolds. Separation of Digital Manifolds
2017
[15] Common Fixed Points for Commuting and Weakly Compatible Self-maps on Digital Metric Spaces
2017
[16] • FIXED POINT RESULTS FOR EXPANSIVE MAPPINGS IN DIGITAL METRIC SPACES
2017
[17] Digital borsuk-ulam theorem
2017
[18] Analysis of Image Stodgy in Cloud Ordered Topology–Fixed Point Theorem
Proceedings of International Conference on Science, Management and Engineering, 2017
[19] Digital expansions endowed with fixed point theory
2017
[20] Common fixed point theorems for compatible and weakly compatible maps satisfying EA and CLRT property in digital metric space
IJAMAA, 2017
[21] IJMTT Call for Paper June-2020 UGC Approved Journal in 2017
2016
[22] Common fixed point theorems in digital metric spaces
International Journal of Scientific & Engineering Research, 2016
[23] Generalized Normal Product Adjacency in Digital Topology
2016
[24] Fundamental Groups and Euler Characteristics of Sphere-like Digital Images
arXiv preprint arXiv:1602.00240, 2016
[25] Digital Fixed Points, Approximate Fixed Points, and Universal Functions
2015
[26] Digital Cohomology Operations
Preprint, 2015
[27] Banach fixed point theorem for digital images
2015
[28] A Borsuk-Ulam theorem for digital images
arXiv preprint arXiv:1506.06426, 2015
[29] Classification of graphs based on homotopy equivalence. Homotopy equivalent graphs. Basic graphs and complexity of homotopy equivalence classes of graphs
2015
[30] Digital Uniform Spaces
Celal Bayar üniversitesi Fen Bilimleri Dergisi, 2014
[31] Simplicial Relative Cohomology Rings of Digital Images
Appl. Math, 2014
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top